MAUDE Adverse Event Report: INTERNATIONAL MEDICAL DEVICES PRE-FORMED PENILE SILICONE BLOCK; HIMPLANT

INTERNATIONAL MEDICAL DEVICES PRE-FORMED PENILE SILICONE BLOCK; HIMPLANT
Model Number IMD006-XL
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Scar Tissue (2060)
Date of Event 10/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6)2024 the patient had the device removed due to scar tissue formation.
 
Additional Manufacturer Narrative
Before undergoing the procedure, patients will have to go through a screening process followed by pre-operative counseling, and that all of the possible benefits, risks, complications, and alternatives, including no surgery, will be discussed in advance of the surgery.As part of the informed consent process, the patient signed off on various risks and complications one-by-one.The relevant ones are - "moderate to severe scar tissue formation" and "seroma".Per the clinical investigation report: retrospective analysis of the safety and effectiveness of the silicone block in penile surgery, which was reviewed as part of the 510(k) process, scar formation was listed as an anticipated adverse events.The root cause can be traced to user error.The patient stated that his partner aggressively manipulated his penis after sex and a seroma formed.Scar tissue is a common side effect in any implant procedure.

Brand Name
PRE-FORMED PENILE SILICONE BLOCK
Common Device Name
HIMPLANT
Manufacturer (Section D)
INTERNATIONAL MEDICAL DEVICES
8500 wilshire blvd
suite 707
beverly hills CA 90211
Manufacturer (Section G)
INTERNATIONAL MEDICAL DEVICES
8500 wilshire blvd
suite 707
beverly hills CA 90210
Manufacturer Contact
molly layne
8500 wilshire blvd
suite 707
beverly hills, CA 90210
3106522600
MDR Report Key20501204
Report Number3010606546-2024-00006
Device Sequence Number7472005
Product Code MIB
UDI-Device IdentifierB097IMD006XL1
UDI-PublicB097IMD006XL1
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIMD006-XL
Device Lot Number903376
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Initial Report FDA Received Date10/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age37 YR
Patient SexMale
Patient Weight91 KG
Patient RaceAsian